# SDR DALA2023022701449

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 94,271 hours, 42,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 R3 DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: RE POSITIONED EMG. PACK LANYARD- SLIDE ARMS NML. B757 AMM 2560. (4115206)
